PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The stability of finite sets in dyadic groups

Volume 192 / 2020

Tom Sanders Acta Arithmetica 192 (2020), 155-164 MSC: Primary 11B30. DOI: 10.4064/aa181101-11-6 Published online: 18 October 2019

Abstract

We show that there is an absolute $c \gt 0$ such that any subset of $\mathbb F _2^\infty $ of size $N$ is $O(N^{1-c})$-stable in the sense of Terry and Wolf. By contrast, a size $N$ arithmetic progression in $\mathbb Z $ is not $N$-stable.

Authors

  • Tom SandersMathematical Institute
    University of Oxford
    Radcliffe Observatory Quarter
    Woodstock Road
    Oxford OX2 6GG, United Kingdom
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image